Alert archive / Mississippi / Flash Flood Warnings in 2009

Flash Flood Warning 186, NWS Jackson, MS

December 15, 20096 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Dec 15, 2009, 8:32 AM CST for 6 counties in Mississippi. It was in force for 118 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 15, 2009, 8:32 AM CST (14:32 UTC)
Expired
Dec 15, 2009, 10:30 AM CST
In force
118 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Covington County, MS, Forrest County, MS, Jefferson Davis County, MS, Jones County, MS, Lamar County, MS, Marion County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 103 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 15, 9:40 AM CSTFLASH FLOODCollins, MSSEVERAL RDS HAVE WATER COVERING THEM ACROSS THE COUNTY. AT THIS TIME...NO RDS ARE CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 68 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 2.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2009-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2009-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
442 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 151432
FFWJAN
MSC031-035-065-067-073-091-151630-
/O.NEW.KJAN.FF.W.0186.091215T1432Z-091215T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
832 AM CST TUE DEC 15 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  NORTHEASTERN MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF COLUMBIA...
  COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF COLLINS...
  NORTHERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PETAL...HATTIESBURG...
  JONES COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...LAUREL...ELLISVILLE...
  NORTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF WEST HATTIESBURG...

* UNTIL 1030 AM CST

* AT 829 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
  MELBA TO 9 MILES WEST OF GOSS...OR ALONG A LINE EXTENDING FROM 15
  MILES SOUTHWEST OF COLLINS TO 10 MILES NORTH OF KOKOMO. THE        
  STORMS WERE MOVING TO THE NORTHEAST AROUND 35 MPH. ESTIMATED RADAR 
  RAINFALL AMOUNTS...ON THE ORDER OF AN INCH AND A HALF...HAVE       
  OCCURRED IN THE PAST HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MOSS...SANFORD...MILL CREEK...TUCKERS CROSSING...MOSELLE...OVETT...
  EASTABUCHIE...MACEDONIA...RAWLS SPRINGS...SUNRISE...BUNKER HILL...
  IMPROVE...SUMRALL AND SANDERSVILLE

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES...IN ADDITION TO
LOW LYING AND OTHER POOR DRAINAGE AREAS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS...STREAMS AND FARMLAND ALONG BANKS AND COUNTRY ROADS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3119 8979 3139 8999 3140 8996 3147 8994
      3178 8962 3182 8892 3144 8892 3143 8912
      3128 8913

$$

OLB
1 follow-up statement
000 
WGUS74 KJAN 151547
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
947 AM CST TUE DEC 15 2009

MSC031-035-065-067-073-091-151630-
/O.CON.KJAN.FF.W.0186.000000T0000Z-091215T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COVINGTON MS-JONES MS-FORREST MS-LAMAR MS-MARION MS-
JEFFERSON DAVIS MS-
947 AM CST TUE DEC 15 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CST FOR
SOUTHERN JEFFERSON DAVIS...NORTHERN MARION...NORTHERN LAMAR...
NORTHERN FORREST...JONES AND COVINGTON COUNTIES...

AT 942 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
DETECT PERIODS OF HEAVY RAIN OVER THE WARNING AREA. THE HEAVIEST 
RAINFALL WAS OCCURRING ALONG AND EAST OF A LINE FROM LONE STAR OT 10 
MILES SOUTHWEST OF HATTIESBURG AND WAS MOVING TO THE NORTHEAST 
AROUND 35 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF 
HALF AN INCH TO ONE INCH...HAVE OCCURRED IN THE PAST HOUR.

REPORTS FROM COVINGTON COUNTY INDICATE STANDING WATER ON SEVERAL 
ROADS ACROSS THE COUNTY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOCIETY
HILL...CARSON...LONE STAR...SANFORD...MILL CREEK...TUCKERS
CROSSING...MOSELLE...OVETT...SANDERSVILLE...LAUREL AND ELLISVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES. IN ADDITION
OTHER LOW LYING AND OTHER POOR DRAINAGE AREAS INCLUDING SEWERS...
DITCHES AND CULVERTS MAY ALSO OVERFLOW.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS...STREAMS...COUNTY ROADS AND FARMLAND ALONG BANKS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3119 8979 3139 8999 3140 8996 3147 8994
      3178 8962 3182 8892 3144 8892 3143 8912
      3128 8913

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Dec 15, 4:08 AM CST, 4 hours 24 minutes earlier.

Area forecast discussion, Dec 15, 4:08 AM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
408 AM CST TUE DEC 15 2009

.SHORT TERM...

TODAY THROUGH WEDNESDAY...COLD FRONT EXTENDS ACROSS THE CENTRAL
PORTIONS OF THE AREA THIS MORNING AND WILL WORKS ITS WAY TO THE COAST
BY LUNCHTIME. ABUNDANT MOISTURE STILL EXISTS ALONG AND BEHIND THE
BOUNDARY WITH PWATS ABOVE 1.6 INCHES FOR AREAS ALONG AND SOUTH OF
I-20. THIS COMBINED WITH A STRONG SHORT WAVE THAT WILL MOVE THROUGH
THE AREA THIS MORNING WILL KICK OFF ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS. THE SHOWERS ARE ALREADY DEVELOPING TO OUR WEST AND
WILL MOVE ACROSS THE CENTRAL AND SOUTHERN PORTIONS OF THE STATE
DURING THE MORNING HOURS BEFORE SHIFTING SOUTH EARLY THIS AFTERNOON.
DRIER AIR WILL BEGIN TO FILTER SOUTH THIS AFTERNOON WITH MOST OF THE
SHOWERS SHIFTING SOUTH OF THE AREA BY THIS EVENING. HEAVY RAINFALL IS
ONCE AGAIN LIKELY FOR AREAS SOUTH OF I-20 WITH ANOTHER 1 TO 3 INCHES
POSSIBLE OVER THE SAME AREAS THAT RECEIVED RAINFALL YESTERDAY...THUS
A FLASH FLOOD WATCH CONTINUES IN AFFECT FOR AREAS ALONG THE HIGHWAY
84 CORRIDOR.

HIGH PRESSURE RIDGING WILL BUILD IN AT THE SURFACE TONIGHT NOT ONLY
DRYING THINGS OUT...BUT WILL USHER IN MUCH COOLER AIR WITH LOWS IN
THE UPPER 20S TO LOW 30S. HIGH PRESSURE AND CLEAR SKIES WILL PREVAIL
ACROSS THE ARKLAMISS ON WEDNESDAY ALONG WITH COOL TEMPERATURES.

WENT WELL ABOVE GUIDANCE POPS FOR AREAS ALONG AND SOUTH OF I-20 ONCE
AGAIN TODAY AS ALL OF THE MODELS ALONG WITH RADAR TRENDS INDICATE
PRECIPITATION OVER THESE AREAS THIS MORNING. STUCK PRETTY CLOSE FOR
AFTERNOON HIGHS TODAY AND OVERNIGHT LOWS TONIGHT...BUT DID CUT
SLIGHTLY BELOW GUIDANCE HIGHS WEDNESDAY...ALTHOUGH GUIDANCE HAS COME
IN A LITTLE COOLER THAN PREVIOUS RUNS. AFTER LOOKING AT H925/H850
TEMPS AND GFS BUFR SOUNDINGS HAVE DECIDED TO CUT JUST A COUPLE OF
DEGREES BELOW OF GUIDANCE HIGHS./15/

.LONG TERM...

WEDNESDAY NIGHT THROUGH FRIDAY...

THE MODELS HAVE COME INTO BETTER AGREEMENT ON THE DEVELOPMENT OF A
NORTHWEST GULF LOW PRESSURE SYSTEM THIS FORECAST PERIOD. GIVEN THAT
BETTER LOW LEVEL MOISTURE TRANSPORT/CONVECTIVE POTENTIAL REMAIN
CONFINED TO COASTAL AREAS...THE WEATHER IMPACTS IN THE ARKLAMISS WILL
BE MINIMAL WITH LIGHT TO MODERATE RAIN (RAINFALL < .50 IN) FOR
LOCATIONS MAINLY SOUTH OF INTERSTATE 20. THIS QPF SCENARIO IS
DEPICTED BY THE 03Z SREF/06Z NAM/00Z GFS...WITH THE ECMWF SLIGHTLY
HEAVIER AND FARTHER NORTH. HAVE CONTINUED THE TREND OF CUTTING GFS
MOS HIGHS FOR THURSDAY GIVEN THE SHALLOW NATURE OF THE AIRMASS AND
EXPECTATION FOR ABUNDANT CLOUD COVER.

FRI NIGHT THROUGH MONDAY...

A MOSTLY DRY AND COLDER WEATHER REGIME IS FORECAST FOR THE WEEKEND
INTO EARLY CHRISTMAS WEEK AS STRONG UPPER LEVEL TROUGH DEVELOPS OVER
THE EASTERN CONUS. CONFIDENCE HAS INCREASED IN THE FORECAST FOR THE
LONGER RANGE PERIODS WITH THE 00Z GFS AND 00Z GFS ENSEMBLE MEAN NOW
IN GREAT AGREEMENT. AND THE 00Z ECMWF SHOWS ENOUGH AGREEMENT SO THAT
WE HAVE GENERALLY FOLLOWED THE GFS FOR FORECAST DETAILS.

AMPLIFICATION OF THE WESTERN RIDGE/EASTERN TROUGH PATTERN WILL
RESULT IN FAIRLY STRONG COLD ADVECTION SATURDAY AND SATURDAY NIGHT.
MODELS HAVE HINTED THAT A WEAK MID LEVEL TROUGH IN THE NORTHWEST
FLOW PATTERN COULD INDUCE VERY LIGHT PRECIPITATION OVER THE LOWER MS
VALLEY REGION AT SOME POINT FROM SATURDAY INTO SUNDAY. WITH THE
COLDER AIR MOVING IN AND LOW LEVEL INSTABILITY...BLUSTERY CONDITIONS
ALONG WITH A MIX OF SPRINKLES AND LIGHT SNOW SHOWERS/FLURRIES WILL
BE POSSIBLE...MOST LIKELY SATURDAY NIGHT. THIS WILL BE FOLLOWED BY
CHILLY AND DRY WEATHER FOR THE SUNDAY-MONDAY PERIOD WITH TEMPERATURES
10 DEGREES BELOW CLIMATIC AVERAGE. THE FORECASTED PATTERN SUGGESTS THERE
COULD BE A DAY OR NIGHT WHICH HAVE COLDER TEMPERATURES...BUT THE
FORECAST DETAILS ARE TOO DIFFICULT TO PIN DOWN AT THIS RANGE. /EC/

&&

.AVIATION...WIDESPREAD IFR/MVFR CONTINUE OVER MUCH OF THE AREA THIS
MORNING WITH ANOTHER ROUND OF SHOWERS MOVING IN THAT WILL AFFECT
JAN/MEI AND HBG. DRYER AIR WILL BEGIN FILTERING SOUTH BEHIND THE
COLD FRONT THIS AFTERNOON WITH MVFR CEILINGS IMPROVING TO VFR FOR
GWO/GLH AND GTR BY MID AFTERNOON AND FOR THE REMAINDER OF THE SITES
DURING THE LATE AFTERNOON/EARLY EVENING HOURS. THE WINDS WILL BE
GUSTY OUT OF THE NORTH AT GWO/GLH LATER THIS MORNING WITH GUSTS TO
NEAR 25 MPH POSSIBLE. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       52  36  57  36 /  40   0   0   0
MERIDIAN      56  33  56  35 /  54   0   0   0
VICKSBURG     51  36  54  36 /  35   0   0   0
HATTIESBURG   59  37  60  39 /  97   9   0   0
NATCHEZ       51  37  54  40 /  84  10   0   0
GREENVILLE    49  32  51  33 /  13   0   0   0
GREENWOOD     51  32  54  33 /  15   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MSZ052-054>066-
     072>074.

     LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 4 PM CST THIS
     AFTERNOON FOR MSZ026-030-031-043-049-052.

LA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR LAZ024-026.

     LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 4 PM CST THIS
     AFTERNOON FOR LAZ009.

AR...LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 4 PM CST THIS
     AFTERNOON FOR ARZ075.

&&

15/EC/
Hazardous weather outlook, Dec 15, 4:55 AM CST, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
455 AM CST TUE DEC 15 2009

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>051-053-
161100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-CLAIBORNE-
455 AM CST TUE DEC 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

BRISK CONDITIONS WILL OCCUR TODAY BEHIND A COLD FRONT ACROSS THE
LARGER OPEN BODIES OF WATER. SUSTAINED WINDS ARE EXPECTED TO BE
AROUND 20 TO 25 MPH WITH SOME HIGHER GUSTS. AREAS AWAY FROM THE
LARGER BODIES OF WATER SHOULD SEE SUSTAINED WINDS AND GUSTS BETWEEN
10 AND 20 MPH. A LAKE WIND ADVISORY IS IN EFFECT FOR A FEW COUNTIES
THAT CONTAIN THE LARGER LAKES SUCH AS CHICOT COUNTY...EAST CARROLL
PARISH...MADISON AND RANKIN COUNTIES...LAUDERDALE COUNTY AND LOWNDES
COUNTY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

LAZ024-026-MSZ052-054>066-072>074-161100-
CATAHOULA-CONCORDIA-LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-
JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
455 AM CST TUE DEC 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND
NORTHEAST LOUISIANA.

.DAY ONE...TODAY AND TONIGHT

RAIN AND THUNDERSTORMS WILL CONTINUE ACROSS AREAS MAINLY ALONG
AND SOUTH OF THE I-20 CORRIDOR THIS MORNING...AS ABUNDANT MOISTURE
COMBINES WITH AN UPPER LEVEL DISTURBANCE AND A COLD FRONT THAT
EXTENDS ALONG THE HIGHWAY 84 CORRIDOR. THE COLD FRONT WILL CONTINUE
TO MOVE SOUTH OF THE AREA...BUT PERIODS OF HEAVY RAINFALL WILL OCCUR
THIS MORNING INTO THE EARLY AFTERNOON BEHIND THE FRONT WITH THE
HEAVIEST RAINFALL EXPECTED SOUTH OF I-20. THE GROUNDS REMAIN SATURATED
FOR AREAS ALONG THE HIGHWAY 84 CORRIDOR AND 1 TO 3 INCHES MORE IS
POSSIBLE OVER THESE SAME AREAS THIS MORNING SO A FLASH FLOOD WATCH
IS IN AFFECT THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

15

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 7:48 PM CSTRiver Flood WarningJANLawrence5 days
Dec 14, 7:48 PM CSTRiver Flood WarningJANMarion39 hr
Dec 14, 9:01 PM CSTRiver Flood WarningJANCovington, Forrest23 hr
Dec 14, 9:01 PM CSTRiver Flood WarningJANForrest46 hr
Dec 14, 9:01 PM CSTRiver Flood WarningJANJones38 hr
Dec 14, 9:06 PM CSTLake Wind AdvisoryJANClay, Grenada, Lauderdale, Lowndes, Madison, Rankin19 hr

Nearby

Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.